# SDR AALA202108069878

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 58,167 hours, 34,932 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: D57251216200
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING C-05 CHECK FOUND LEFT WING BOTTOM SKIN PLATE #3 MOUNTING PAD FORWARD OF FALSE SPAR HAS ELONGATED/DAMAGED BOLT HOLE. REPAIRED MOUNTING PAD PER AARD 57-21-11-1
